... affects such as insomnia , jittery , loss of appetite and weight, constant dizzy and lightheaded. Also they have me on Protonix since Oct. That has similar side affects so not sure which one is causing me to feel this way. Can anyone help me with some answers?
Nightowll; If I had to guess I would say that it is the Ativan and the only way to resolve this is to see your doctor you can't just stop that one after regular use the doctor should taper you down and see if that helps with the side effects.Please give your doctor a call today and at least see if you can talk to the doctor. The sooner you get on this the faster you well feel better. Try and have a great day anyway lots of this is in our thinking and extra anxiety at times. Chuck1957
I had something similar when I was taking Ativan.
Unfortunately, it's a drug that you can become easily tolerant to. This means that it feels like it stopped working even though you are taking the pill.
I've gone through this several times and this is what I observed.
The insomnia gets worse to where you get 1-2 hours sleep per night and unable to take a nap.
The severe sleep deprivation starts to affect my mind and body. I felt like I was sleep walking through life. I was very shaky, didn't feel like eating and dizzy to point of fainting because my body was so out of sync from not sleeping. I eventually started skipping whole nights sleep some back to back. I couldn't remember or make good decisions.
I thought... why am I taking this if I'm not sleeping? So I stopped. The reason for not sleeping was still there.
I was put on Ambien 5mg which worked for awhile. Next was increased to 10mg until it stopped.
Finally I was started on Remeron..not effective plus I was eating all night. My heart rate was never under 100 and I was fainting.
Seroquel the same thing.
Trazadone 100mg plus Ambien 10 mg was my answer!
When it stops, I take Ativan 1mg plus Ambien 10mg and rotate it with Ambien.
Good luck to you
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Nov 2013 • 2 answers
Posted 1 Dec 2014 • 3 answers
Are there any SSRIs that do not have weight loss, loss of appetite as a side effect? heed to gain wt
Posted 29 Jan 2015 • 2 answers
Posted 23 Jun 2015 • 3 answers
Posted 7 May 2018 • 0 answers